Suivre
Emilie Charlier
Emilie Charlier
Université de Liège
Adresse e-mail validée de uliege.be - Page d'accueil
Titre
Citée par
Citée par
Année
Enumeration and decidable properties of automatic sequences
É Charlier, N Rampersad, J Shallit
International Journal of Foundations of Computer Science 23 (05), 1035-1066, 2012
742012
Multidimensional generalized automatic sequences and shape-symmetric morphic words
E Charlier, T Kärki, M Rigo
Discrete mathematics 310 (6-7), 1238-1252, 2010
322010
An analogue of Cobham's theorem for graph directed iterated function systems
É Charlier, J Leroy, M Rigo
Advances in Mathematics 280, 86-120, 2015
292015
A decision problem for ultimately periodic sets in nonstandard numeration systems
J Bell, E Charlier, AS Fraenkel, M Rigo
International Journal of Algebra and Computation 19 (06), 809-839, 2009
292009
The freeness problem over matrix semigroups and bounded languages
É Charlier, J Honkala
Information and Computation 237, 243-256, 2014
212014
Enumeration and decidable properties of automatic sequences
É Charlier, N Rampersad, J Shallit
Developments in Language Theory: 15th International Conference, DLT 2011 …, 2011
212011
Nyldon words
É Charlier, M Philibert, M Stipulanti
Journal of Combinatorial Theory, Series A 167, 60-90, 2019
182019
Expansions in Cantor real bases
É Charlier, C Cisternino
Monatshefte für Mathematik 195 (4), 585-610, 2021
162021
Abstract numeration systems on bounded languages and multiplication by a constant
E Charlier, M Rigo, W Steiner
arXiv preprint arXiv:0706.0431, 2007
152007
On a group theoretic generalization of the Morse-Hedlund theorem
É Charlier, S Puzynina, L Zamboni
Proceedings of the American Mathematical Society 145 (8), 3381-3394, 2017
122017
Asymptotic properties of free monoid morphisms
É Charlier, J Leroy, M Rigo
Linear Algebra and its Applications 500, 119-148, 2016
122016
The minimal automaton recognizing mN in a linear numeration system
É Charlier, N Rampersad, M Rigo, L Waxweiler
Integers, 2011
122011
Self-shuffling words
É Charlier, T Kamae, S Puzynina, LQ Zamboni
International Colloquium on Automata, Languages, and Programming, 113-124, 2013
102013
A decision problem for ultimately periodic sets in non-standard numeration systems
E Charlier, M Rigo
International Symposium on Mathematical Foundations of Computer Science, 241-252, 2008
102008
Dynamical behavior of alternate base expansions
É Charlier, C Cisternino, K Dajani
Ergodic Theory and Dynamical Systems 43 (3), 827-860, 2023
92023
Infinite self-shuffling words
E Charlier, T Kamae, S Puzynina, LQ Zamboni
Journal of Combinatorial Theory, Series A 128, 1-40, 2014
92014
Representing real numbers in a generalized numeration system
É Charlier, M Le Gonidec, M Rigo
Journal of Computer and System Sciences 77 (4), 743-759, 2011
92011
Spectrum, algebraicity and normalization in alternate bases
É Charlier, C Cisternino, Z Masáková, E Pelantová
Journal of Number Theory 249, 470-499, 2023
82023
Permutations and negative beta-shifts
É Charlier, W Steiner
International Journal of Foundations of Computer Science 29 (05), 721-740, 2018
82018
Abstract numeration systems: Recognizability, decidability, multidimensional s-automatic words, and real numbers
E Charlier
PQDT-Global, 2009
82009
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20